# SDR AALA201706199070

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 23,173 hours, 9,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT SIGN COVER MISSING IN AFT GALLEY NEXT TO AFT ENTRY DOOR ON RIGHT SIDE BACK WALL. REMOVED AND REPLACED LIGHT ASSY IAW 33-51-01. OPS CHECK OK.
